# SDR 2007UALA00046

- Difficulty date: January 5, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 46,143 hours, 8,842 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seats 3e & 22c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 3E AND 22C.  *S/D*  REPLACED AFT LIGHT ASSY AT SEAT 3E.  OP CHECKS GOOD.  REPLACED LIGHT BULB AT SEAT 22C.  OP CHECKS GOOD.
